# SDR R61A201301010035

- Difficulty date: January 1, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND LEFT WING RIB 10 EXTENSION CRACKED.  MAINTENANCE REMOVED AND REPLACED RIB 10 EXTENSION LEFT WING IAW EMB 170 SRM 51-43-01, AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.  MAJOR REPAIR
